# SDR IPXA2016100408939

- Difficulty date: September 14, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA021854
- Condition: Cracked
- Location: Bs 1441-1461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, INTERCOSTAL CRACKED IN RT MLG W/W BS 1441 - 1461, X=31, Y=-56.  REPAIRED THE INERCOSTAL IAW SRM 53-4012 REPAIR 3 FIG. 201.
